loading... close

Patsy's Story

About her story

"Je connais le sentiment qui vous anime quand vous apprenez pour la première fois que vous ou un parent vient d'être diagnostiqué d' un cancer du sein."

En Février 2002, Patsy découvert une bosse et a prévu une mammographie avec son médecin. Le médecin a effectué une biopsie et Patsy un diagnostic de cancer du sein de stade 2.

Patsy décrit son diagnostic en mots "ce fut comme une foudre en pleine figure. Je me pré cipiteé à terre." Mais, comme tant d'autres, Patsy a compté sur la force et le soutien de sa famille et de ses amis comme source s'espoir necessaire pour vaincre le cancer du sein.

Écoutez l'histoire de Patsy et d'apprendre comment la famille et amis l'on supportée durant les moments durs de son diagnostic.

Related Questions

  • Elizabeth Willan Profile

    What are the side effects of arimidex?

    Asked by anonymous

    Learning About Breast Cancer
    almost 5 years 1 answer
    • Nancy L Profile
      anonymous
      Learning About Breast Cancer

      I've taken Arimidex for 4 years now and have had almost no side effects. I've gained weight and I occasionally have minor joint pain, but that's all. For more info, research Arimidex on the Internet - but remember the complainers always outnumber the satisfied patients. :-)

      Comment
  • Nancy Ries Profile

    I have been on Arimidex for about six months. Trying like crazy to lose weight. I am at the gym three to four times a week doing 30 minutes of cardio and 30 minutes of weight training. Anyone else gaining or having trouble losing on Arimidex?

    Asked by anonymous

    Survivor since 2011
    about 4 years 3 answers
    • Anne Marie jacintho Profile
      anonymous
      Survivor since 2003

      Nancy I am with you very frustrating I had cut back on starches exercised daily plus have a very active type of job. After 3 years my weight has finally stabilized. I felt better once I changed my mind set to just accept the weight gain and Realize no matter what I do it's decided to stay. My...

      more

      Nancy I am with you very frustrating I had cut back on starches exercised daily plus have a very active type of job. After 3 years my weight has finally stabilized. I felt better once I changed my mind set to just accept the weight gain and Realize no matter what I do it's decided to stay. My new goal is just to maintain and not gai

      3 comments
    • Karen Locklear Profile
      anonymous
      Learning About Breast Cancer

      Hey Ladies,

      I am not on Arimidex but on Femara. I tried Tamoxifen but couldn't take it so had to have my ovaries removed then started on Femara. I have not had weight gain from the meds but I gained thru radiation and chemo. I gained TOO MUCH!!! We started this program at my church called First...

      more

      Hey Ladies,

      I am not on Arimidex but on Femara. I tried Tamoxifen but couldn't take it so had to have my ovaries removed then started on Femara. I have not had weight gain from the meds but I gained thru radiation and chemo. I gained TOO MUCH!!! We started this program at my church called First Place for Health and I am now losing weight!!!! Ye-Hee!!!! This might be something you would like to look into. It not only helps you make better food choices but heals you mentally and spiritially. I have been so blessed by God through this experience I just wanted to share with you all!!!! God bless each one of you. I hope this helps.

      1 comment
  • Mary Foti Profile

    Has anyone had foot pain while taking Arimidex? Any suggestions as to how to deal with it? I have been taking Arimidex for 8 months and experience bone and joint pain elsewhere, but my feet are most affected at the moment.

    Asked by anonymous

    Survivor since 2010
    about 4 years 2 answers
    • Sharon Danielson Profile
      anonymous
      Survivor since 2007

      Be sure and talk to your doctor about this. This pain may just be caused strictly as a side effect of the drug. You may also have stress fractures in your feet. I had stress fractures in both feet a couple of years ago while taking a hormone blocking drug. Stress fractures can happen anytime...

      more

      Be sure and talk to your doctor about this. This pain may just be caused strictly as a side effect of the drug. You may also have stress fractures in your feet. I had stress fractures in both feet a couple of years ago while taking a hormone blocking drug. Stress fractures can happen anytime and you don't necessarily have to be a runner or do any other type of high foot stress athlete. It can happen while just walking or not wearing shoes with good support. This is not-a-big-deal but I had to wear a foot/ankle boot for support while it was healing. This is a possibility so check with your doctor. My feet healed just fine but it was a pain because first one foot broke and right after it was healing, the other foot broke. Arrrrrgh. Take care, Sharon

      1 comment
    • Phyllis Edmonds Profile
      anonymous
      Learning About Breast Cancer

      I have been taking Arimidex for four years. My feet and ankles hurt. Generally they only hurt when I start walking and once I have walked for a little while it gets much better. Until it subsides the bottom of my feet hurt the worse. Seems like I feel every bone in my feet and they all hurt. ...

      more

      I have been taking Arimidex for four years. My feet and ankles hurt. Generally they only hurt when I start walking and once I have walked for a little while it gets much better. Until it subsides the bottom of my feet hurt the worse. Seems like I feel every bone in my feet and they all hurt. Sorry, wish I had better news. Hang in there.

      Comment
  • Lisa M Profile

    I am currently taking Tamoxifen, but am now being switched to Arimidex as my oncologist stated that I am post menopausal :( Darn chemo!! Don't get me wrong, I'm glad not to have a period, but wasn't expecting menopause at 41 :(

    Asked by anonymous

    Survivor since 2011
    about 4 years 5 answers
    • View all 5 answers
    • Anne Marie jacintho Profile
      anonymous
      Survivor since 2003

      I hear you I too was switched from tamoxafen to arimidex because I'm menopausal now an excelerated rode to menopause. But hey got to be thankful we're alive hot flashes do suck though. Take care and know you are not alone

      Comment
    • Anne Marie jacintho Profile
      anonymous
      Survivor since 2003

      Hi Alison. Through blood testing of your hormone levels it'll show if you are menopausal. It is not uncommon to not have periods during chemo or while on estrogen blockers so the only sure way of knowing if you are menopausal is by blood testing.

      1 comment

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 1

An Early Detection Plan (EDP) significantly increases the chances of surviving breast cancer.

spread the word